Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 66, NWS Nashville, TN

April 4, 2011Coffee County, Grundy County, Warren County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 4, 2011, 3:50 PM CDT for Coffee County, Grundy County, Warren County, Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2011, 3:50 PM CDT (20:50 UTC)
Expired
Apr 4, 2011, 4:15 PM CDT
In force
25 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Coffee County, TN, Grundy County, TN, Warren County, TN

The radar

The Northeast Alabama radar (KHTX), 62 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 11:34 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-640 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
507 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WUUS54 KOHX 042050
SVROHX
TNC031-061-177-042115-
/O.NEW.KOHX.SV.W.0066.110404T2050Z-110404T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
350 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WARREN COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN COFFEE COUNTY IN MIDDLE TENNESSEE...
  GRUNDY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 415 PM CDT

* AT 348 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
  MANCHESTER...MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GRUETLI-LAAGER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS SEVERE THUNDERSTORM HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM MONDAY EVENING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3535 8604 3535 8618 3542 8622 3560 8582
      3559 8556 3555 8555 3554 8561 3550 8553
      3545 8553 3544 8550 3537 8549 3532 8556
      3531 8566 3528 8570 3528 8591
TIME...MOT...LOC 2050Z 253DEG 52KT 3541 8599

$$
STEIGERWALDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 12:27 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Apr 4, 12:27 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1227 PM CDT MON APR 4 2011

.MESOSCALE UPDATE...
EFFECTIVE BULK SHEAR HAS RELAXED OVER NORTHWEST MIDDLE TENNESSEE
BUT STILL HAVE STORMS CAPABLE OF DOING WIND DAMAGE ALONG WITH
LARGE HAIL IN THE CURRENT SEVERE TSTM WARNING BOX AREA. AM ALSO VERY
MUCH CONCERNED FOR LINE OF STORMS NOW IN WESTERN TENNESSEE WHERE
BULK SHEAR IS > 60 KNOTS.

BOYD

&&

.PREV DISCUSSION... /ISSUED 1212 PM CDT MON APR 4 2011/

MESOSCALE UPDATE...
BULK EFFECTIVE SHEAR STILL THE STRONGEST OVER NORTHWEST MIDDLE
TENNESSEE AT 55 KNOTS. IT BECOMES 65 KNOTS IN SOUTHWEST TENNESSEE
DOWN TOWARDS MEMPHIS.

STORMS ARE RACING NORTHEAST AT TIMES IN EXCESS OF 60 KNOTS. VAD
WIND PROFILE OFF OHX DOPPLER SHOWING 50 KNOTS AT 3K.

BOYD

PREV DISCUSSION... /ISSUED 1113 AM CDT MON APR 4 2011/

MESOSCALE UPDATE...
CAP CONTINUES TO HOLD ACROSS MIDDLE TN BUT COULD BREAK OVER THE
NEXT COUPLE OF HOURS. VISIBLE SATELLITE SHOWING SOME BREAKS IN
CLOUD COVER IN MID STATE.

EFFECTIVE BULK SHEAR THE STRONGEST OVER WESTERN KY. COULD BE WHY STORMS
HAVE EXHIBTED MORE ROTATION IN THAT AREA LAST COUPLE OF HOURS.

LEWP IN EASTERN ARKANSAS WITH HEAD ABOUT 60 MILES SOUTHWEST OF
MEMPHIS MOVING NORTHEAST AT 45 MPH. WILL NEED TO KEEP TABS ON THIS
FEATURE AS IT HEADS THIS WAY.

BOYD

PREV DISCUSSION... /ISSUED 1036 AM CDT MON APR 4 2011/

MESOSCALE UPDATE...
THUNDERSTORMS ARE MOVING INTO WESTERN MIDDLE TENNESSEE AT THIS
TIME. WINDS ARE STRONG IN THE LOWER LVEVELS OF THE ATMOSPHERE AND
ARE TURNING WITH HEIGHT. ONCE THE CAPPING INVERSION ALOFT IS
BROKEN STORMS WILL INTENSIFY RAPIDLY...WITH SOME STORMS BECOMING
SUPER CELLULAR.

ALSO...BACK IN EAST CENTRAL ARKANSAS...A LINE ECHO WAVE PATTERN
HAS EVOLVED. THIS WILL NEED TO BE WATCHED CLOSELY AS IT MOVES EAST.

BOYD

PREV DISCUSSION... /ISSUED 1007 AM CDT MON APR 4 2011/

UPDATE...ACTIVITY RAMPING UP QUICKLY ACROSS MID TN THIS MORNING.
THE EARLY MORNING KOHX SOUNDING SHOWED THAT LOW LEVEL MOISTURE WAS
INCREASING RAPIDLY WITH A 60-70 KT LLJ. A CAP WAS NOTED ABOVE THIS
LAYER...BUT THE APPROACHING FRONT AND HEIGHT FALLS WERE CAUSING
THE CAP TO BREAK QUICKLY. EARLIER SHOWER ACTIVITY OCCURRED WITH
GRAVITY WAVES TRANSLATING SOUTHEASTWARD ACROSS THE AREA. NOW...PRE
FRONTAL CELLS DEVELOPING QUICKLY OVER WEST TN...WITH THE COLD
FRONT APPROACHING THE MS RIVER. FORECAST SOUNDINGS AND HODOGRAPHS
SUPPORT WIDESPREAD SEVERE WX INCLUDING FAVORABLE TORNADO
PARAMETERS. ATMOSPHERE WILL CONTINUE TO MOISTEN...WITH HEAVY
DOWNPOURS LIKELY IN THE AFTERNOON AND EVENING. SOME LOCALIZED
FLASH FLOODING POSSIBLE. MAY CONSIDER A FLASH FLOOD WATCH. FORECAST
PRODUCTS APPEAR ON TRACK AT THIS TIME.

13

PREV DISCUSSION... /ISSUED 813 AM CDT MON APR 4 2011/

MESOSCALE UPDATE...
GRAVITY WAVE FEATURE HAS KICKED OFF A BAND OF SHOWERS CURRENTLY
MOVING SOUTHEAST THROUGH THE MID STATE.

BOYD

PREV DISCUSSION... /ISSUED 550 AM CDT MON APR 4 2011/

UPDATE...FOR 12Z AVIATION FORECASTS.

AVIATION...
COLD FRONT EXPECTED TO SWEEP INTO THE MID-STATE DURING THIS FCST
PERIOD, REACHING BNA BTWN 21Z AND 23Z AND CSV BTWN 00Z/05 AND 02Z/05.
EXPECT GUSTY SOUTH SURFACE WINDS, SOMETIMES GUSTING BTWN 35 AND 40
MPH, PRIOR TO ARRIVAL OF SHOWERS AND THUNDERSTORMS. EXPECT AN
INTENSE SQUALL LINE TO ACCOMPANY COLD FRONT, LIKELY MOVING ACROSS BNA
BTWN 19Z AND 21Z, AND ACROSS CSV BTWN 22Z AND 00Z/05. AT BNA...EXPECT
MVFR CONDITIONS TO PREVAIL, EXCEPT FOR FREQUENT IFR CONDITIONS
DURING TIME OF SQUALL LINE PASSAGE. AT CSV...EXPECT MAINLY MVFR
CONDITIONS THROUGH 02Z, EXCEPT FOR FREQUENT IFR CONDITIONS DURING
TIME OF SQUALL LINE PASSAGE, AND AFTER 02Z (DUE TO CIGS).

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

01
Hazardous weather outlook, Apr 4, 8:40 AM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
840 AM CDT MON APR 4 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-051100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
840 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN MIDDLE
TENNESSEE TODAY AND EARLY TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MOST OF MIDDLE
TENNESSEE...MAINLY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT
RISK FOR SEVERE STORMS OVER THE CUMBERLAND PLATEAU.

THE SEVERE STORMS ARE EXPECTED TO PRODUCE DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL...AND POSSIBLY ISOLATED TORNADOES. IN ADDITION...
HEAVY RAINFALL MAY CREATE LOCALIZED FLOOD PROBLEMS. RAINFALL AMOUNTS
BETWEEN ONE AND A HALF AND TWO INCHES WILL BE COMMON...WITH LOCAL
AMOUNTS TO THREE INCHES.

WINDY CONDITIONS WILL CONTINUE ACROSS THE MID STATE THROUGHOUT THE
DAY TODAY...EVEN BEFORE THE THUNDERSTORMS ARRIVE. AS A RESULT...A
WIND ADVISORY REMAINS IN EFFECT UNTIL 700 PM...FOR SUSTAINED
WINDS OF 15 TO 25 MPH...AND GUSTS AS HIGH AS 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

13

In the hours before

Local storm report, Apr 4, 3:16 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
316 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     6 E CHAPEL HILL         35.63N 86.59W
04/04/2011                   BEDFORD            TN   PUBLIC

            CEDAR TREE ABOUT 1 FOOT IN DIAMETER DOWN NEAR UNIONVILLE

&&

BW
Local storm report, Apr 4, 3:20 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
320 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     2 N FRANKLIN            35.96N 86.84W
04/04/2011                   WILLIAMSON         TN   TRAINED SPOTTER

            BUILDING ROOF DAMAGED BY WINDS

&&

BW
Local storm report, Apr 4, 3:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
322 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FUNNEL CLOUD     ALGOOD                  36.20N 85.45W
04/04/2011                   PUTNAM             TN   TRAINED SPOTTER

            ROTATION REPORTED ALONG WITH DEBRI FLYING IN DOWNTOWN
            ALGOOD

&&

BW
Local storm report, Apr 4, 3:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
326 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/04/2011                   GILES              TN   TRAINED SPOTTER

            SPOTTERS REPORTED LARGE TREES DOWN AND TWO POWER POLES
            SNAPPED.

&&

BW
Local storm report, Apr 4, 3:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
332 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     LINDEN                  35.61N 87.84W
04/04/2011                   PERRY              TN   TRAINED SPOTTER

            TREES DOWN ON 412 AND STATE ROUTE 13

0125 PM     TSTM WND DMG     WAVERLY                 36.09N 87.79W
04/04/2011                   HUMPHREYS          TN   TRAINED SPOTTER

            WINDS EST AT 80 TO 85 MPH. TREES AND LINES DOWN ACROSS
            WAVERLY.

0130 PM     TORNADO          6 SW DICKSON            36.02N 87.45W
04/04/2011                   DICKSON            TN   TRAINED SPOTTER

            POSSIBLE RAIN WRAPPED TORNADO NEAR EXIT 163 ON I-40.
            ESTIMATED 80 MPH WINDS. FLYING DEBRI.

0140 PM     TSTM WND DMG     SPRING HILL             35.74N 86.92W
04/04/2011                   MAURY              TN   TRAINED SPOTTER

            ROOF BLOWN OFF BUILDING

0140 PM     TSTM WND DMG     5 S DICKSON             36.00N 87.38W
04/04/2011                   DICKSON            TN   TRAINED SPOTTER

            LARGE TREES DOWN NEAR I-40 AND HWY 48

0150 PM     HAIL             10 ENE CENTERVILLE      35.85N 87.28W
04/04/2011  E1.00 INCH       HICKMAN            TN   TRAINED SPOTTER

0200 PM     TSTM WND DMG     12 SW NASHVILLE         36.05N 86.94W
04/04/2011                   DAVIDSON           TN   TRAINED SPOTTER

            TREES DOWN IN BELLVIEW

0200 PM     TSTM WND DMG     4 W WHITE HOUSE         36.46N 86.74W
04/04/2011                   ROBERTSON          TN   AIRPLANE PILOT

            TREES WERE BLOWN DOWN NEAR WHITE HOUSE.

0205 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
04/04/2011                   DAVIDSON           TN   NWS EMPLOYEE

            TREE FELL ON HOUSE AT VINE RIDGE RD AND WHITEHOUSE RD. 1
            CRITICAL INJURY HAS BEEN REPORTED.

0205 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
04/04/2011                   DAVIDSON           TN   AIRPLANE PILOT

            TREES DOWN AT CENTENNIAL PARK

0205 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
04/04/2011                   DAVIDSON           TN   TRAINED SPOTTER

            TREES AND POWER LINES DOWN AT LAKEWOOD AND 22ND STREET.

0208 PM     FUNNEL CLOUD     5 SE NASHVILLE          36.12N 86.72W
04/04/2011                   DAVIDSON           TN   TRAINED SPOTTER

            FUNNEL NEAR PERCY PRIEST LAKE.

0209 PM     TORNADO          2 NE FRANKLIN           35.95N 86.82W
04/04/2011                   WILLIAMSON         TN   TRAINED SPOTTER

            A MILE WEST OF COOL SPRINGS MALL TORNADO WAS REPORTED

0210 PM     TSTM WND DMG     1 S FRANKLIN            35.91N 86.84W
04/04/2011                   WILLIAMSON         TN   PUBLIC

            30 INCH DIAMETER TREE SNAPPED IN HALF BY WIND.

0214 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
04/04/2011                   DAVIDSON           TN   TRAINED SPOTTER

            TREES DOWN AT BLUE FIELD RD AND DONNELSON PIKE.

0215 PM     HAIL             2 S NASHVILLE           36.14N 86.78W
04/04/2011  E0.25 INCH       DAVIDSON           TN   TRAINED SPOTTER

            HAIL REPORTED AT LIPSCOMB UNIVERSITY

0215 PM     TSTM WND DMG     2 S NASHVILLE           36.14N 86.78W
04/04/2011                   DAVIDSON           TN   TRAINED SPOTTER

            TREES DOWN AT THE 100 OAKS MALL AREA

0215 PM     TSTM WND DMG     1 N HENDERSONVILLE      36.31N 86.60W
04/04/2011                   SUMNER             TN   TRAINED SPOTTER

            TREES DOWN NEAR HWY 386 AND NEW SHACKLE ISLAND ROAD

0215 PM     HAIL             2 S NASHVILLE           36.14N 86.78W
04/04/2011  E0.25 INCH       DAVIDSON           TN   TRAINED SPOTTER

            HAIL REPORTED AT LIPSCOMB UNIVERSITY

0217 PM     TSTM WND DMG     2 NW GALLATIN           36.40N 86.48W
04/04/2011                   SUMNER             TN   NWS EMPLOYEE

            TREE 2.5 FEET IN DIAMETER DOWN

0220 PM     TSTM WND DMG     1 W GALLATIN            36.38N 86.47W
04/04/2011                   SUMNER             TN   NWS EMPLOYEE

            SEVERAL TREES DOWN AT LONG HOLLOW GOLF COURSE

0220 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
04/04/2011                   DAVIDSON           TN   TRAINED SPOTTER

            HIGH TENSION POWER LINES DOWN 3 MILES WEST OF THE
            NASHVILLE INTERNATIONAL AIRPORT

0227 PM     TSTM WND DMG     LORETTO                 35.08N 87.44W
04/04/2011                   LAWRENCE           TN   TRAINED SPOTTER

            TREES DOWN

0230 PM     TSTM WND DMG     2 N FRANKLIN            35.96N 86.84W
04/04/2011                   WILLIAMSON         TN   TRAINED SPOTTER

            BUILDING ROOF DAMAGED BY WINDS

0230 PM     TSTM WND DMG     SMYRNA                  35.98N 86.52W
04/04/2011                   RUTHERFORD         TN   TRAINED SPOTTER

            TRACTOR TRAILOR ON ITS SIDE ON I-24 AT SAM RIDLEY PKWY
            AND 2 TRAILORS FLIPPED ON SIDES AT THE PETER BUILT
            PARKING LOT

0235 PM     TSTM WND DMG     1 SW GALLATIN           36.37N 86.47W
04/04/2011                   SUMNER             TN   TRAINED SPOTTER

            TREES DOWN, TRAFFIC LIGHT BLOWN DOWN ON 109 AT BELVEDERE

0240 PM     TSTM WND DMG     HARTSVILLE              36.39N 86.16W
04/04/2011                   TROUSDALE          TN   AMATEUR RADIO

            TREES DOWN IN HARTSVILLE.

0240 PM     TSTM WND DMG     LORETTO                 35.08N 87.44W
04/04/2011                   LAWRENCE           TN   TRAINED SPOTTER

            SEVERAL BUILDINGS HAVE SUSTAINED ROOF DAMAGE IN THE
            LORETTO AREA.

0252 PM     TSTM WND DMG     6 E CHAPEL HILL         35.63N 86.59W
04/04/2011                   BEDFORD            TN   PUBLIC

            CEDAR TREE ABOUT 1 FOOT IN DIAMETER DOWN NEAR UNIONVILLE

0252 PM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/04/2011                   GILES              TN   TRAINED SPOTTER

            SPOTTERS REPORTED LARGE TREES DOWN AND TWO POWER POLES
            SNAPPED.

0256 PM     HAIL             CARTHAGE                36.26N 85.94W
04/04/2011  M0.25 INCH       SMITH              TN   EMERGENCY MNGR

0302 PM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/04/2011                   GILES              TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWN ACROSS THE COUNTY. ONE
            REPORT OF A CHURCH WITH DAMAGE.

0305 PM     TSTM WND DMG     CELINA                  36.55N 85.50W
04/04/2011                   CLAY               TN   EMERGENCY MNGR

            TREES AND POWER LINES WERE BLOWN DOWN IN CELINA AND
            ACROSS CLAY COUNTY. ROOFS WERE BLOWN OFF AND OTHER
            STRUCTURE DAMAGE OCCURRED.

0307 PM     TSTM WND DMG     13 WNW LEBANON          36.28N 86.54W
04/04/2011                   WILSON             TN   EMERGENCY MNGR

            CEDAR CREEK MARINA WITH TWO BOATSHEDS DESTROYED AND
            POWERLINES DOWN.

0307 PM     TSTM WND DMG     4 W CARTHAGE            36.26N 86.02W
04/04/2011                   SMITH              TN   AMATEUR RADIO

            12 INCH DIAMETR LIMB ON HOUSE - 132 COUNTY HOUSE CIRCLE

0320 PM     FUNNEL CLOUD     ALGOOD                  36.20N 85.45W
04/04/2011                   PUTNAM             TN   TRAINED SPOTTER

            ROTATION REPORTED ALONG WITH DEBRI FLYING IN DOWNTOWN
            ALGOOD

&&

SHERRON
Local storm report, Apr 4, 3:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
342 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     JAMESTOWN               36.43N 84.94W
04/04/2011                   FENTRESS           TN   TRAINED SPOTTER

            TREES AND A POWER LINE DOWN 12 MILES WEST OF JAMESTOWN.
            TREE DOWN ON WEST COVE ROAD IN JAMESTOWN, AND A TREE DOWN
            3 MILES WEST OF JAMESTOWN.

&&

BW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 9:54 AM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry24 min
Apr 4, 11:24 AM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Montgomery, Stewart36 min
Apr 4, 11:50 AM CDTTornado WarningOHXMontgomery, Stewart25 min
Apr 4, 11:54 AM CDTSevere Thunderstorm WarningOHXBenton, Cheatham, Dickson, Houston, Humphreys, Montgomery and 2 more51 min
Apr 4, 12:41 PM CDTTornado WarningOHXMontgomery, Robertson34 min
Apr 4, 1:00 PM CDTSevere Thunderstorm WarningOHXBenton30 min
Apr 4, 1:07 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart38 min
Apr 4, 1:13 PM CDTTornado WarningOHXBenton, Humphreys23 min
Apr 4, 1:17 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Lawrence, Lewis, Maury, Williamson28 min
Apr 4, 1:22 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more23 min
Apr 4, 1:28 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson62 min
Apr 4, 1:35 PM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Maury, Perry, Wayne40 min
Apr 4, 1:40 PM CDTTornado WarningOHXCheatham, Dickson, Humphreys, Montgomery35 min
Apr 4, 1:45 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Rutherford, Sumner and 2 more45 min
Apr 4, 1:47 PM CDTTornado WarningOHXCheatham, Davidson, Dickson, Robertson28 min
Apr 4, 1:53 PM CDTTornado WarningOHXCheatham, Davidson, Robertson, Sumner37 min
Apr 4, 1:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Macon, Robertson, Smith and 2 more35 min
Apr 4, 1:56 PM CDTTornado WarningOHXCheatham, Davidson, Dickson, Rutherford, Williamson, Wilson34 min
Apr 4, 2:08 PM CDTSevere Thunderstorm WarningOHXCannon, Davidson, Marshall, Maury, Rutherford, Sumner and 2 more52 min
Apr 4, 2:10 PM CDTSevere Thunderstorm WarningOHXClay, Davidson, Jackson, Macon, Overton, Pickett and 4 more65 min
Apr 4, 2:19 PM CDTTornado WarningOHXDavidson, Sumner, Trousdale, Wilson26 min
Apr 4, 2:26 PM CDTTornado WarningOHXCannon, Rutherford, Smith, Wilson34 min
Apr 4, 2:27 PM CDTTornado WarningOHXCannon, Rutherford, Williamson, Wilson33 min
Apr 4, 2:32 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Macon, Overton, Pickett and 4 more43 min
Apr 4, 2:32 PM CDTTornado WarningOHXGiles, Lawrence28 min
Apr 4, 2:44 PM CDTTornado WarningOHXJackson, Overton, Putnam, Smith46 min
Apr 4, 2:54 PM CDTRiver Flood WarningOHXBedford21 hr
Apr 4, 2:54 PM CDTRiver Flood WarningOHXDavidson67 min
Apr 4, 2:54 PM CDTRiver Flood WarningOHXBedford6 hr
Apr 4, 3:00 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 4 more30 min
Apr 4, 3:18 PM CDTSevere Thunderstorm WarningOHXFentress, Overton, Pickett57 min
Apr 4, 3:24 PM CDTTornado WarningOHXCumberland, Fentress, Overton, Putnam36 min
Apr 4, 3:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, Van Buren, Warren and 1 more48 min
Apr 4, 3:37 PM CDTTornado WarningOHXFentress38 min
Apr 4, 6:25 PM CDTRiver Flood AdvisoryOHXHickman36 hr
Apr 4, 6:25 PM CDTRiver Flood AdvisoryOHXPerry36 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.